- Associated Press - Thursday, January 20, 2011

ATLANTA (AP) - Government officials are investigating an apparent increase in fever-related seizures in young children after they got a flu shot.

The U.S. Food and Drug Administration on Thursday said there have been reports of 36 seizures this flu season in children ages 6 months through 2 years. All the seizures occurred within one day after the youngsters got a vaccine called Fluzone, which is made specifically for younger children.

Ten of the children were hospitalized, but all recovered.

The maker of the flu shot says there’s no clear link between the vaccine and seizures, and they may have been coincidental.



FDA notice: https://tinyurl.com/FDAnotice

Copyright © 2018 The Washington Times, LLC.

The Washington Times Comment Policy

The Washington Times is switching its third-party commenting system from Disqus to Spot.IM. You will need to either create an account with Spot.im or if you wish to use your Disqus account look under the Conversation for the link "Have a Disqus Account?". Please read our Comment Policy before commenting.


Click to Read More and View Comments

Click to Hide